# SDR ABXA9500795

- Difficulty date: July 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N979AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47492
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Jamb
- Part number: 591015837
- Condition: Corroded
- Location: Fs 993
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C AND D-CHECK ACCEPTANCE INSPECTIONS, FOUND THE AFT LOWER CARGO DOOR INTERNAL WEB ON THE DOOR JAMB CORRODED.  REPAIRED AFT LOWER CARGO DOOR JAMB WEB IAW ABX REA D953-11804-MR.
